# SDR SWIA202264797

- Difficulty date: February 17, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE #2 INBOARD BUSHING IS DENTED INTO THE INTERNAL DIAMETER AND WILL NOT ALLOW THE BOLT TO BE INSERTED.    (C CHECK RO 03/07/2022)   REMOVED AND REPLACED RH ELEVATOR HINGE #2 INBOARD BUSHING. REF EMB 175 AMM 20-10-08
